Regularity criteria for the incompressible MHD with the hall or ion-slip effects

Jishan Fan, Tohru Ozawa

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    This paper proves some regularity criteria for the 3D incompressible MHD with the Hall or ion-slip effects.

    Original languageEnglish
    Pages (from-to)1173-1186
    Number of pages14
    JournalInternational Journal of Mathematical Analysis
    Volume9
    Issue number21-24
    DOIs
    Publication statusPublished - 2015

      Fingerprint

    Keywords

    • Hall-MHD
    • Ion-slip effect
    • MHD
    • Regularity criterion

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this